# SDR KCSA081000

- Difficulty date: January 4, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TOP OF NOSE WHEEL WELL STIFFENER BETWEEN STA 280 TO 300, LBL 10 IS CRACKED IN RADIUS 1 INCH LONG.
